gynecologist-icon
I have bleeding after taking ipill
I have bleeding after 7 days of taking ipill after unprotected intercourse. Is this normal or can this be implantation bleeding? What is implantation bleeding please explain
205 Views v

Answers (6)

Like the answers? Chat privately with the doctor of your choice

Pill effect
Next Steps
for further queries contact me online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It is due to pills.. Implantation blding is occurring due to implantation of embryo in uterus.. After fertilization it occurs  on 6-7 day For detail consultation connect with me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's withdrawal bleeding due to ipill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
It's due to pill Don't worry
Next Steps
consult me for more discussion on ur problem and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Due to pill. Connect online to solve your queries
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.